MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 3.0MM CARBIDE MATCH HEAD; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 3.0MM CARBIDE MATCH HEAD; DRILLS, BURRS, TREPHINES & ACCESSORIES
Model Number 5820107530C
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting confirmation if device is available.
 
Event or Problem Description
It was reported that at the end of a surgical procedure, the bur broke and stuck inside the attachment.It was also reported that there were no adverse consequences and no delays as a result of this event.It was further reported that the procedure was completed successfully.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.
 
Event or Problem Description

Brand Name
3.0MM CARBIDE MATCH HEAD
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
MDR Report Key12021085
Report Number3015967359-2021-01165
Device Sequence Number844657
Product Code HBE
UDI-Device Identifier07613327294989
UDI-Public07613327294989
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K143320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5820107530C
Device Catalogue Number5820107530C
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2021
Initial Date Received by Manufacturer 05/24/2021
Supplement Date Received by Manufacturer08/12/2021
Initial Report FDA Received Date06/17/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5407120482 SN (B)(6)